# SDR CALA2015122401029

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7
- Aircraft serial: 30463
- Aircraft time: 44,152 hours, 16,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 002A003131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT SEAT TRACK FASTENER HOLES, 3 EACH AT STATION 727B, RBL 45.5.  COMPLIED WITH REPAIR AT SEAT TRACK STATION 727, RBL 45.5 IAW RES WI 2009650-5 REV IR & ECRA 5320-02660.
